# SDR ASOA03622

- Difficulty date: December 3, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R319805
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4829 - DURING AROUND INSPECTION IN DFW, THE PASSENGER DOOR BOTTOM STEP WAS FOUND CRACKED AT THE ACTUATOR ARM CONNECTION.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
